Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lebesgue theory on a Boolean algebra


Author: John M. H. Olmsted
Journal: Trans. Amer. Math. Soc. 51 (1942), 164-193
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006593-9
MathSciNet review: 0006593
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Freudenthal, Teilweise geordnete Moduln, Proceedings, Akademie van Wetenschappen te Amsterdam, vol. 39 (1936), pp. 641-651.
  • [2] S. Saks, Theory of the Integral, 1937.
  • [3] L. V. Kantorovitch, Lineare halbgeordnete Räume, Recueil Mathématique, Moscow, (n.s.), vol. 2 (1937), pp. 121-165.
  • [4] W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bulletin International de l'Académie Polonaise des Sciences et des Lettres, A, 1932, pp. 207-220.
  • [5] C. Carathéodory, Entwurf für eine Algebraisierung des Integralbegriffs, Sitzungsberichte der Bayerischen Akademie der Wissenschaften, 1938, pp. 27-69.
  • [6] M. H. Stone, The theory of representations for Boolean algebras, these Transactions, vol. 40 (1936), pp. 37-111. MR 1501865
  • [7] Franz Wecken, Abstrakte Integrale und fastperiodische Funktionen, Mathematische Zeitschrift, vol. 45 (1939), pp. 377-404. MR 0000069 (1:12b)
  • [8] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, 1940. MR 0001959 (1:325f)
  • [9] H. F. Bohnenblust, An axiomatic characterization of $ {L_p}$-spaces, Duke Mathematical Journal, vol. 6 (1940), pp. 627-640. MR 0002701 (2:102c)
  • [10] Frédéric Riesz, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Annals of Mathematics, (2), vol. 41 (1940), pp. 174-206. MR 0000902 (1:147d)
  • [11] S. Banach, Théorie des Opérations Linéaires, 1932.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006593-9
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society